MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE
Model Number AN 3550KRO
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); Foreign Body In Patient (2687)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer states that needle broke off in the side of her abdomen on (b)(6).She states she did her injection and when she pulled the needle out of her skin there was no needle on the hub.Customer did save the hub.Customer went to the doctor and then was sent to the er to get an x-ray.She stated that they didn't see the needle, but that it could be in her skin and just not visible given the small size of the needle and that the injection was near her pelvis and the bone would show up as the same color as the needle.Customer states that she is marking a circle around where the injection was given to watch for any type of swelling and infection, but it seems fine for now.She is going back to the doctor in march and it will be checked again to make sure everything is ok.Customer just wanted to let us know what happened in case anyone else had this issue and requests a new box of a different lot number because she is worried something may be wrong with the lot number she has.
 
Event or Problem Description
Customer states that needle broke off in the side of her abdomen on february 14th.She states she did her injection and when she pulled the needle out of her skin there was no needle on the hub.Customer did save the hub.Customer went to the doctor and then was sent to the er to get an x-ray.She stated that they didn't see the needle, but that it could be in her skin and just not visible given the small size of the needle and that the injection was near her pelvis and the bone would show up as the same color as the needle.Customer states that she is marking a circle around where the injection was given to watch for any type of swelling and infection, but it seems fine for now.She is going back to the doctor in march and it will be checked again to make sure everything is ok.Customer just wanted to let us know what happened in case anyone else had this issue and requests a new box of a different lot number because she is worried something may be wrong with the lot number she has.

Brand Name
UNIFINE PENTIP
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU,
UK  OX20 1TU,
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire, OX20 1TU
UK   OX20 1TU
Manufacturer Contact
jeanetta mckinley
1755 west oak common court
marietta, GA 30062
7709772226
MDR Report Key21633124
Report Number8021764-2025-00003
Device Sequence Number18024331
Product Code FMI
UDI-Device Identifier00041260007224
UDI-Public00041260007224
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAN 3550KRO
Device Lot Number23E7003, 24K7001
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight81 KG